# SDR QXEA2009011200012

- Difficulty date: January 7, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,780 hours, 14,368 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - AFTER T/O SELECTED GEAR UP GOT "GEAR DISAGREE" WARNING LIGHT, GEAR STILL SHOWED DOWN, CYCLED GEAR SELECTOR GEAR CAME UP.  RETURNED TO THE FIELD AND ACCOMPLISHED UNEVENTFUL LANDING.  REPAIRED WIRE AT LANDING GEAR HANDLE CONNECTOR A86P1 PINS N,P,R. GEAR OPS CHECKED (APPROX 25 CYCLES) GOOD IAW 32-30-00-710-801-A01.  RETURNED TO SERVICE.  NO PARTS REPLACED.
